Health Problems & Symptoms
Position:Health Problems 101 > asthma > Content

What are side effects of asthma inhalers?

An asthma inhaler is a handheld device that delivers asthma medication straight into the airways! While asthma medications can be taken orally and intravenously, with an asthma inhaler the medication goes directly into the lungs to help relieve asthma MORE?? Any Suggestions here?

Tags:,,,
Category:asthma | Comments:7 comments |
Pre post:
Next Post:

7 comments

  1. Hertha Reply:

    Harmful Side Effects of Asthma Inhalers. Asthma inhalers are prescribed as a way to help open the airways of an asthma sufferer. Airway-narrowing can cause Source:http://www.ehow.com/about_5075045_harmful-side-effects-asthma-inhalers.html

  2. Erline Reply:

    they have replaced ventolin with salbutamol as its cheaperside effects can be shakes ,, headaches and thrush in the mouth (which is why they tell you to rinse your mouth after having it) over use will give you heart palpitations hugs to

  3. Isabella Reply:

    There you will see warnings and side effects. What effect does an inhaler have on asthma? It opens up your lungs. What are the side effects of asthma medicine …

  4. Linette Reply:

    It depends on the concentration of the solution (5-10% home, 25%+ for commercial), and the time of exposure. Additionally, it depends on whether you’ve developed olfactory fatigue (you’ve gotten used to it). Your eyes burning, nose irritati… Source:http://wiki.answers.com/Q/What_are_side_effects_of_inhaling_ammonia_from_animal_waste

  5. Leta Reply:

    Wheezing Source:http://wiki.answers.com/Q/What_is_the_side_effects_for_asthma

  6. Phylis Reply:

    How to Spot Side Effects of Asthma Medication Note when you start administering new medication. Be aware of the strength in milligrams and how often doses are administered. Also know your delivery system, for example, inhaler or nebulizer. … Source:http://www.ehow.com/how_2171241_spot-side-effects-asthma-medication.html

  7. Ashlie Reply:

    Many inhalers have SERIOUS side effects! Some are CENTRAL NERVOUS SYSTEM STIMULANTS! ODs can cause HEART ATTACKS! Looks like he is addicted to the meds! NOBODY should need that much! Looks like you have a MAJOR problem! Maybe YOU should talk to a doctor, but go ARMED with info! Name of meds in the inhaler! Frequency of use! Symptoms! EVERYTHING you can think of!

Your Answer

Spamer is not welcome,every link should be moderated.

*

*